# SDR 96ZZZX2880

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666SH
- Make and model: Beech 58
- Aircraft serial: TH1083
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 212CW
- Condition: Failed
- Location: Rt Eng Vac
- Part time: 36 hours
- Component: Airborne, OLAL002303
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST PUMP REPLACED APPEARED TO HAVE OVER 800 HRS IN SERVICE.  REPLACED WITH NEW AIRBORNE PUMP 10/95.  IT LASTED 35.9 HRS. REPLACED AGAIN 12/95 LASTED 31.9 HRS.  SYSTEM CHECKED WITH AIRBORNE 343 TEST KIT.  PUMP LASTED 16.0 HRS.  REPLACED AND SYSTEM CHECKED, LASTED 23.3 HRS.  LAST 3 PUMPS SENT DIRECTLY TO AIRBORNE FOR ANALYSIS.  ALL PUMPS WARRANTIED, BUT HAVE BEEN UNABLE TO DETERMINE A CAUSE FOR CONTINUED FAILURES.  HAVE DISCUSSED PROBLEM WITH BEECH, CONTINENTAL, AND AIRBORNE.  AT THIS POINT, SUSPECT FAULTY PUMPS.
